How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Dermatology
Satisfied Customers: 56580
Experience:  GP in the United States
55099014
Type Your Dermatology Question Here...
Dr. Phil, MD is online now

I'm developing rash which I believe is a side effect of

Customer Question

I'm developing rash which I believe is a side effect of Esbriet (Pirfenidone) which I'm on for Pulmionry Fibrosis. The itch is driving me nuts! My chemist gave me Finistill Gel but suggested that I consult my doctor - who may NOT want me to apply the gel. I can't get hold of him - so wondered what you think.
Submitted: 1 year ago.
Category: Dermatology
Customer: replied 1 year ago.
I was linked to this page after wanting a refund! Is this some kind of rip off? There is NO place to further my request for that refund given that you could not find a dermatologist to give me an answer. Please direct this to the appropriate connection. Thanks.
Expert:  Shantal-Mod replied 1 year ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. Phil, MD replied 1 year ago.

do you have any pics?

Customer: replied 1 year ago.
A couple pics - top chest and one hand! I took the pics but I don' t see them anywhere...
Expert:  Dr. Phil, MD replied 1 year ago.

This could be an allergic reaction for sure

I would try oral diphenhydramine

ask the chemist for it

let me know if you have other questions.

if done for now, please leave a 5 star rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Expert:  Dr. Phil, MD replied 1 year ago.

Thanks for this question

please don't forget a positive rating. I appreciate it. :)
if you have more questions, just reply